Posted by Allen F. on November 5, 2001, at 16:00:05
In reply to Anyone had success on Effexor XR? , posted by jp on October 24, 1999, at 14:59:14
I started taking Effexor two months ago and have had some strange effects since then, even after the Phy. cut the dosage from 150mg to 75mg per day.
I feel like I am not here, cognitively slower, confusion, abnormal vision, ringing in my ears (this is really getting to me), vertigo, impaired motor skills, loss of taste, and lack of feeling in my face. I have also been feeling increased sadness and this confuses me since Effexor was an antidpressant.
I was on Prozac for several years but the Doc. changed it to Effexor. I have read that Prozac can help with the side effects of Effexor, any truth to that?
Help ... my Doc. says the side-effects are not related to the drug, but I think they are, and I am going nuts. I also want to get off Effexor but I am nurvous given what I have read in the Posting.